# SDR UIEA2018082801820

- Difficulty date: August 17, 2018
- Submitted: August 30, 2018
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747-48EF
- Aircraft serial: 28367
- Aircraft time: 92,991 hours, 16,160 cycles
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Condition: Cracked
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FITTING, RT WING T/E SPOILER NR 8 SUPPORT FITTING AREA. REPAIR DAMAGE AREA IAW SRM 57-51-13-2R-1 REPAIR 1 REV 83 AND EI  T2018A57M-3847 REV 21. JOB COMPLETED AND COND CHK NML.
